# SDR MALA110171

- Difficulty date: July 22, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N418XJ
- Make and model: Saab 340B
- Aircraft serial: 340B418
- Aircraft time: 29,649 hours, 32,703 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS COME ON WHEN THE BATTERY SWITCHES ARE TURNED OFF, THE EMERGENCY LIGHTS SWITCH IS IN THE OFF POSITION. OBSERVED CREW PERFORM MAINTENANCE RUN BOTH GENERATORS ONLINE ALL BUSSES POWERED, EMERGENCY LIGHTS REMAINED OUT. UPON SHUT DOWN, BATTERIES OFF, EMERGENCY LIGHTS REMAINED OFF. PERFORMED OPERATIONAL CHECK OF EMERGENCY LIGHT SYSTEM IAW AMM 33-50-00-05-1 PROCEDURE 1D NOTED STEPS (E) & (F) FAILED. NOTE: FWD & REAR DOORS WERE NOT REMOVED. INSP A/C FOUND SAFE FOR FERRY FLT.  R & R RELAY 16LN. NO FIX.  CHECKED VOLTAGE AT POWER SUPPLY 23LN.  R & R RT PDU, PN ON/OFF A2043C, SN CH18455, SN ON CL-70493.  NO FIX.  RELOCATED WIRE LN7-20 TO PIN 4 FROM PIN 1.  R & R FAULTY SWITCH 29LN, PN AML21GBACD ON F/A PANEL IAW AMM 33-50-00. OPS CHECK GOOD.
